# SDR DALA2014120506406

- Difficulty date: August 14, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 77,247 hours, 35,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600-615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS LOCATED BELOW AN REPAIR DOUBLER.  DENTS ARE BETWEEN BS 600 - 615, BELOW STRINGER 17L.
